MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM
Catalog Number 1007847-23
Health Effect - Clinical Codes Vessel Or Plaque, Device Embedded In (1204); Death (1802)
Date of Event 07/17/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties and subsequent treatment appear to be related to circumstances of the procedure.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of death as listed in the multi-link vision coronary stent systems instructions for use, is a known patient effect that may be associated with coronary stenting.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the presented with shortness of breath and chest/shoulder pain, and st elevation myocardial infarction was diagnosed.Cardiopulmonary resuscitation (cpr) was initiated.The patient was transferred to the cardiac catheterization lab and underwent a coronary procedure to treat a target lesion in the right coronary artery (rca).The 2.75 x 23 mm vision stent delivery system was advanced to the target lesion in the right coronary artery (rca); however, the stent delivery system was unable to cross due to the patient anatomy and was removed.Upon removal, it was noted that the stent was not on the delivery system.On angiography, the stent was seen at the ostium of the rca.A balloon dilatation catheter was advanced to the site and crushed the stent to the vessel wall, at the ostium of the rca.The 2.75 x 15 mm vision stent delivery system was then advanced; however, this stent delivery system was also unable to cross, due to the patient anatomy and possibly due to 2.75 x 23 mm vision stent crushed to the vessel wall, and was removed.Throughout the procedure, cpr continued.The guide wire and guide catheter lost vessel access, possibly due to the continued cpr and it was unable to regain vessel access.The patient died during the procedure.Per physician, the patient's death is unrelated to the stent issues, but is related to the patient stemi.No additional information was provided.

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6736592
Report Number2024168-2017-06163
Device Sequence Number16660252
Product Code MAF
UDI-Device Identifier08717648050589
UDI-Public08717648050589
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Catalogue Number1007847-23
Device Lot Number4102041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2017
Initial Report FDA Received Date07/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age84 YR
Patient Weight97